| Model Number |
A902414 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that when the foley tray was opened 3 cleaning swabs were missing from the package.
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to ¿incorrect operation".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description